# SDR CALA0600499

- Difficulty date: November 30, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N33637
- Make and model: Boeing 737524
- Aircraft serial: 27540
- Aircraft time: 29,990 hours, 15,634 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6549886151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN FORWARD CARGO COMPARTMENT STRINGER 28L AT STA 420.  THE CRACKED AREA OF STRINGER WAS CUT OUT AND A REPAIR WAS INSTALLED IAW SRM 53-00-03, 51-20-01, AND 53-00-03, FIGURE 201, PAGE 207.
